MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR ACUMEN IQ CUFF ADULT; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE

EDWARDS LIFESCIENCES DR ACUMEN IQ CUFF ADULT; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Model Number AIQCA
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during use, multiple aiqca cuffs were displaying a map of at least 22 mm hg below the reading from a nibp arm cuff, some were more than 30 mm hg below.There was no patient injury.No patient was treated off of the inaccurate values.Devices are available for return.
 
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.The device history record review has not yet been completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Additional Manufacturer Narrative
One adult acumen iq finger cuff was returned for evaluation.The customer report of inaccurate values was unable to be confirmed.Finger cuff passed eeprom verification with expired status and patient information.Finger cuff was reset for pressure test.Finger cuff zeroed and sensed pressure on hemosphere monitor without any error message.Electrical testing showed that all elements such as shield, led, and photodiode of returned unit were ok.No visible damage was noticed from the returned finger cuff.Finger cuff sensor passed both pre and post-decontamination leak test.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.Since the complaint affected unit was returned for evaluation and no defect was found a product non-conformance or device failure associated to manufacturing or design could not be confirmed.The instructions for use contains the following warnings: improper placement, sizing, or alignment of the finger cuff can lead to inaccurate monitoring.Do not apply finger cuff(s) on a hand or finger when a second blood pressure measurement device is actively monitoring on the same arm (or hand or finger).As part of the manufacturing process 100% of the units go through an electrical testing, visual inspection, and qa sampling inspection.A device history record review was completed and documented that device met all specifications upon distribution.
 
Additional Manufacturer Narrative
Correction required: procode changed from dnx to dxn.

Brand Name
ACUMEN IQ CUFF ADULT
Common Device Name
SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key22102452
Report Number2015691-2025-04226
Device Sequence Number7156667
Product Code DXN
UDI-Device Identifier00690103219067
UDI-Public(01)00690103219067(17)261024(11)241024(10)66106648
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K230919
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIQCA
Device Lot Number66106648
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer08/13/2025
09/08/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date08/14/2025
09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown